# SDR ASAA2017101622210

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 12,906 hours, 4,275 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, DURING THE TRANSFER OF POWER FROM FROM APU TO ENGINE,   THE NR 2 GENERATOR TRANSFERRED NORMALLY,  BUT THE NR 1 ENGINE GENERATOR MADE A CLUNKING NOISE,  THE YAW DAMPENER KICKED OFF LINE AND THE TR UNIT LIGHT ILLUMINATED ON THE OVERHEAD PANEL.  FOLLOWED TR UNIT QRH.  ACFT GROUNDED.   FOUND THE MASTER CAUTION ELEC LIGHT AND T/R LIGHT ILLUMINATED AND CIRCUIT BREAKERS FOR TRU 1,TRU 2 AND TRU 3 TRIPPED.  VISUALLY CHECKED CONDITION OF VISIBLE WIRING IN P91 AND P92 PANELS.  NO DEFECTS NOTED.  RESET P91-A6 TRU 1, P92-A4 FOR TRU 2 AND P92-A6 FOR TRU 3 CIRCUIT BREAKERS IAW AMM 20-60-01 AND SYSTEM SCHEMATIC MANUAL 24-32-11.  PERFORMED FIM 24-31, TASK 826,  TR UNIT LIGHT FAULT ISOLATION AND FIM 24-31, TASK 801 ELEC LIGHT MESSAGE BITE.  NO FAULTS FOUND, CHECKED GOOD.  VISUALLY CHECKED T/R INSTALLATION FOR SECURITY, CHECKED GOOD.   PERFORMED OPERATIONAL CHECK TEST FOR ACFT GENERATION AND CONTROL SYSTEM IAW AMM 24-21-00.  OPS CHECKED GOOD.  NO FAULTS ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
